# SDR C2XA09RI080

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 25,512 hours, 18,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1683
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND SEAT 12C OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MX REMOVED AND REPLACED LIGHT BULB AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
